# SDR ASOA201000326

- Difficulty date: February 26, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 19,345 hours, 17,280 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 EXIT EMERGENCY LIGHT IS INOP.  RELAMPED NUMBER 7 EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21 OPERATIONAL CHECK GOOD.
